I’ve heard it several times but never applied it to my own situation. Antidepressants can cause cause weight gain. I wondered why I’ve lost weight in the past but always gained it back.
It hit me yesterday; my doctor changed my antidepressant, and I read the enclosed paper about possible side effects. Issues with increased appetite (sometimes I just graze all day) and subsequent weight gain, there it was in black and white.
My age also contributes to natural weight gain. I’ll be 55 in two months. As we age, our metabolism slows. Yet another strike against my attempts at getting thinner and healthier.
Will I let it stop me from shedding this massive amount of weight? You bet your first child it won’t’!
My mantra for today is this: “Stay on track and see results.”
I’m off to exercise. Ugh. Yes, it is only the first part of my new exercise plan, and I still hate doing it. I can hardly wait until the day I look forward to the activity – and I know I will. I’ve been there before.
Love you guys! Here’s to a healthy 2019! Stick with your goals!